# SDR AALA2019022869007

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 71,444 hours, 9,125 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Worn
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVEN  HOURS INTO FLIGHT THE AREA ABOVE THE G5 GALLEY IN THE OVERHEAD BEGAN MAKING A SUCKING AND WHINNING SOUND,  THE SOUND WAS VERY LOUD AND THEN STOPPED SUDDENLY.  WAS FOLLOWED BY A VERY STRONG. ELECTRICAL ODOR NOTICEABLE BY THE FLIGHT ATTENTANTS AND PASSENGERS. THE AIRCRAFT WAS GOUNDED.  FOUND UPPER LEFT RECIRCULATION FAN ABOVE G5 GALLEY WITH WORN BEARINGS. REMOVED AND REPLACED UPPER LEFT RECIRCULATION FAN IAW AMM 21-25-01. NO LOUD NOISE OR ELECTRICAL ODOR NOTED AFTER INSTALLATION.
